# SDR SWIA200921357

- Difficulty date: April 3, 2009
- Submitted: April 8, 2009
- Operation: Air carrier
- Aircraft: N905SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7437
- Aircraft time: 22,406 hours, 18,858 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Circuit Breaker
- Condition: Tripped
- Location: Brake Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLT 6546 - BRAKE PRESSURE INDICATION CAUTION MESSAGE IN CRUISE.  RESET TRIPPED CIRCUIT BREAKER.
